RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 165, Number 3, Pages 389–425 (Mi tmf6585)  

This article is cited in 3 scientific papers (total in 3 papers)

Some remarks on the Ercolani–Sinha construction of monopoles

H. W. Bradena, V. Z. Ènol'skiibc

a School of Mathematics, Edinburgh University, Edinburgh, UK
b Institute of Magnetism, National Academy of Sciences of Ukraine, Kiev, Ukraine
c Hanse-Wissenschaftskolleg (Institute for Advanced Study), Delmenhorst, Germany

Abstract: We develop the Ercolani–Sinha construction of $SU(2)$ monopoles, which provides a gauge transform of the Nahm data.

Keywords: Yang–Mills field, non-Abelian monopole, theta function, completely integrable equation, algebraic curve

DOI: https://doi.org/10.4213/tmf6585

Full text: PDF file (731 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 165:3, 1567–1597

Bibliographic databases:

Document Type: Article

Citation: H. W. Braden, V. Z. Ènol'skii, “Some remarks on the Ercolani–Sinha construction of monopoles”, TMF, 165:3 (2010), 389–425; Theoret. and Math. Phys., 165:3 (2010), 1567–1597

Citation in format AMSBIB
\Bibitem{BraEno10}
\by H.~W.~Braden, V.~Z.~\`Enol'skii
\paper Some remarks on the~Ercolani--Sinha~construction of monopoles
\jour TMF
\yr 2010
\vol 165
\issue 3
\pages 389--425
\mathnet{http://mi.mathnet.ru/tmf6585}
\crossref{https://doi.org/10.4213/tmf6585}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 165
\issue 3
\pages 1567--1597
\crossref{https://doi.org/10.1007/s11232-010-0131-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288427000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79951712198}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6585
  • https://doi.org/10.4213/tmf6585
  • http://mi.mathnet.ru/eng/tmf/v165/i3/p389

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Braden H.W., Enolski V.Z., “On the Existence of Non-Abelian Monopoles: the Algebro-Geometric Approach”, XXIX Workshop on Geometric Methods in Physics, AIP Conference Proceedings, 1307, 2010, 53–67  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Braden H.W., “Cyclic Monopoles, Affine Toda and Spectral Curves”, Comm Math Phys, 308:2 (2011), 303–323  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Braden H.W., Enolski V.Z., “The Construction of Monopoles”, Commun. Math. Phys., 362:2 (2018), 547–570  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:299
    Full text:52
    References:20
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019